Login

Register




Overdose Prevention, Intervention and Naloxone

    This training is only available for people in "Scotland".
You will need to Login or Create an Account before registering for this event.

Can you recognise the signs of an overdose? Do you know how to respond to an overdose?

This short e-learning course will show you how to administer Naloxone. Naloxone temporarily reverses an opioid overdose. You will learn facts about drug-related deaths in Scotland, how to identify an overdose and how to respond to an overdose. You will also learn how Naloxone works and how you can use it to potentially save a life.

 

By the end of this course, participants will be able to:

  • Recall details about drug-related deaths in Scotland
  • Identify an overdose
  • Explain how to respond to an overdose
  • Describe naloxone and its use

Event Properties

Start Date 01-02-2021
End Date 01-03-2032
Available places 2725
Individual Price Free
Local Authority Area Scotland Wide
Cancellation Reason 3
Event Status 1
Event Commissioner SDF

Event Trainer(s)


Katerina Vourlakos


2725

Our Office

Scottish Drugs Forum
91 Mitchell Street
Glasgow
G1 3LN

T: 0141 221 1175

Join In

Connect, follow and have a conversation with us.

Subscribe to our newsletter